# SDR AALA2020072089066

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,805 hours, 25,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,   RIGHT AFT LAVATORY SMOKE DETECTOR ALERT SOUNDED ON TWO OCCASIONS.  NO FIRE OR SMOKE EVIDENCE DETECTED BY FLIGHT ATTENDANTS.   REMOVED AND REPLACED RIGHT AFT LAVATORY SMOKE DETECTOR IAW AMM 26-14-01, OPS CHECKED NORMAL.
